Open Access
2014 Representations of Six-dimensional Mubarakazyanov Lie algebras
G Thompson, C Hettiarachchi, N Jones, A Shabanskaya
Author Affiliations +
J. Gen. Lie Theory Appl. 8(1): 1-10 (2014). DOI: 10.4172/1736-4337.1000211


A corrected list of the Mubarakzyanov algebras, that is, six-dimensional indecomposable solvable Lie algebras for which the nilradical is five-dimensional, is presented. For each class of algebra a matrix representation and a system of vector fields representation is given. As a consequence it follows that the dimension of the minimal matrix representation of any six-dimensional Lie algebra is at most six.


Download Citation

G Thompson. C Hettiarachchi. N Jones. A Shabanskaya. "Representations of Six-dimensional Mubarakazyanov Lie algebras." J. Gen. Lie Theory Appl. 8 (1) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 23 July 2015

zbMATH: 1336.17006
MathSciNet: MR3620394
Digital Object Identifier: 10.4172/1736-4337.1000211

Keywords: Lie algebra , Lie group , Minimal matrix representation , Mubarakzyanov algebra , Vector field representation MSC Classification: 17B99

Rights: Copyright © 2014 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

Vol.8 • No. 1 • 2014
Back to Top